Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 171 - 179

Relationships for Moments of Generalized Order Statistics from Hjorth Distribution and Related Inference

Authors
Jagdish Saran, Kanika Verma*, Narinder Pushkarna
Department of Statistics, Faculty of Mathematical Sciences, University of Delhi, Delhi 110007, India
*Corresponding author. Email: kanikaverma29apr@gmail.com
Corresponding Author
Kanika Verma
Received 2 June 2018, Accepted 2 March 2019, Available Online 15 June 2021.
DOI
https://doi.org/10.2991/jsta.d.210602.001How to use a DOI?
Keywords
Generalized order statistics, Hjorth distribution, single moments, product moments, recurrence relations, best linear unbiased estimators, type-II right censored samples
Abstract

In this paper some recurrence relations satisfied by single and product moments of generalized order statistics from Hjorth distribution have been obtained. Then we use these results to compute the first two moments of order statistics for some specific values of the parameters. Further, we use the results on order statistics to obtain BLUEs of location and scale parameters based on type-II right censored samples.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
171 - 179
Publication Date
2021/06/15
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210602.001How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Jagdish Saran
AU  - Kanika Verma
AU  - Narinder Pushkarna
PY  - 2021
DA  - 2021/06/15
TI  - Relationships for Moments of Generalized Order Statistics from Hjorth Distribution and Related Inference
JO  - Journal of Statistical Theory and Applications
SP  - 171
EP  - 179
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210602.001
DO  - https://doi.org/10.2991/jsta.d.210602.001
ID  - Saran2021
ER  -